Title: Jacobi fields, Riccati equation and Riemannian foliations
Authors: Tondeur, P ×
Vanhecke, Lieven #
Issue Date: 1996
Publisher: Univ illinois press
Series Title: Illinois journal of mathematics vol:40 issue:2 pages:211-225
ISSN: 0019-2082
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science